Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new invariant of homotopy type and some diverse applications


Author: Daniel H. Gottlieb
Journal: Bull. Amer. Math. Soc. 71 (1965), 517-518
DOI: https://doi.org/10.1090/S0002-9904-1965-11307-6
MathSciNet review: 0174050
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jaing Bo-ju, Estimation of the Nielsen numbers, Chinese Math. 5 (1964), 330-339. MR 171279
  • 2. D. H. Gottlieb, A certain subgroup of the fundamental group, Amer. J. Math, (to appear). MR 189027
  • 3. G. S. McCarty, Homeotopy groups, Trans. Amer. Math. Soc. 106 (1963), 293-304. MR 145531
  • 4. John Stallings, Centerless groups--An algebraic formulation of Gottlieb's theorem (to appear). MR 202807
  • 5. F. Wecken, Fixpunktklassen. I, Math. Ann. 117 (1941), 659-671; II, ibid. 118 (1941), 216-234; III, ibid. 118 (1942), 544-577. MR 5339


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11307-6

American Mathematical Society